On locally Lipschitz locally compact transformation groups of manifolds
Archivum Mathematicum (2007)
- Volume: 043, Issue: 3, page 159-162
- ISSN: 0044-8753
Access Full Article
topAbstract
topHow to cite
topReferences
top- Bochner S., Montgomery D., Locally compact groups of differentiable transformations, Ann. of Math. (2) 47 (1946), 639–653. (1946) Zbl0061.04407MR0018187
- Bourbaki N., Topologie générale, Chap. 1-4, Hermann, Paris 1971. (1971) MR0358652
- Bredon G. E., Raymond F., Williams R. F., -Adic transformation groups, Trans. Amer. Math. Soc. 99 (1961), 488–498. (1961) MR0142682
- Dieudonne J., Foundations of modern analysis, Academic Press, New York–London 1960. (1960) Zbl0100.04201MR0120319
- Dress A., Newman’s theorems on transformation groups, Topology, 8 (1969), 203–207. (1969) Zbl0176.53201MR0238353
- Federer H., Geometric measure theory, Springer-Verlag, Berlin–Heidelberg–New York, N.Y., 1969. (1969) Zbl0176.00801MR0257325
- Hofmann K. H., Morris S. A., The structure of compact groups, de Gruyter Stud. Math. 25 (1998). (1998) Zbl0919.22001MR1646190
- Karube T., Transformation groups satisfying some local metric conditions, J. Math. Soc. Japan 18, No. 1 (1966), 45–50. (1966) Zbl0136.43801MR0188342
- Kuranishi M., On conditions of differentiability of locally compact groups, Nagoya Math. J. 1 (1950), 71–81. (1950) Zbl0037.30502MR0038355
- Michael G., On the smoothing problem, Tsukuba J. Math. 25, No. 1 (2001), 13–45. Zbl0988.57014MR1846867
- Montgomery D., Finite dimensionality of certain transformation groups, Illinois J. Math. 1 (1957), 28–35. (1957) Zbl0077.36702MR0083680
- Montgomery D., Zippin L., Topological transformation groups, Interscience Publishers, New York, 1955. (1955) Zbl0068.01904MR0073104
- Nagami K. R., Mappings of finite order and dimension theory, Japan J. Math. 30 (1960), 25–54. (1960) Zbl0106.16002MR0142101
- Nagami K. R., Dimension-theoretical structure of locally compact groups, J. Math. Soc. Japan 14, No. 4 (1962), 379–396. (1962) Zbl0118.27001MR0142679
- Nagami K. R., Dimension theory, Academic Press, New York, 1970. (1970) Zbl0224.54060MR0271918
- Nagata J., Modern dimension theory, Sigma Ser. Pure Math. 2 (1983). (1983) Zbl0518.54002
- Repovš D., Ščepin E. V., A proof of the Hilbert-Smith conjecture for actions by Lipschitz maps, Math. Ann. 308 (1997), 361–364. (1997) Zbl0879.57025MR1464908
- Yang C. T., p-adic transformation groups, Michigan Math. J. 7 (1960), 201–218. (1960) Zbl0094.17502MR0120310